# SDR R61A201310020950

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700196
- Aircraft time: 15,812 hours, 12,583 cycles
- Engine: Ge CF348E5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 4120T16P01
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FL 270, RECEIVED AN NR 2 ENG LOW OIL PRESSURE WARNING LIGHT.  OIL PRESSURE READ ZERO.  CREW FOLLOWED INSTRUCTIONS ON QRH AND SHUTDOWN NR 2 ENGINE, DECLARED AN EMERGENCY AND DIVERTED, WHERE THEY LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MX INSPECTED AND FOUND THE ENGINE HAD GOOD OIL QUANTITY.  MX SWAPPED THE OIL PRESSURE TRANSDUCER TO THE NR 1 ENGINE AND OIL PRESSURE INDCIATION FOLLOWED, THEREFORE PROBLEM WAS INDICATION ONLY.  MX R & R THE NR 2 ENGINE PRESSURE TRANSDUCER IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
